Stochastic optimal switching model for migrating population dynamics

JOURNAL OF BIOLOGICAL DYNAMICS Volume 13 Issue 1 Page 706-732 published_at 2019-01-1
アクセス数 : 1133
ダウンロード数 : 0

今月のアクセス数 : 0
今月のダウンロード数 : 0
Title
Stochastic optimal switching model for migrating population dynamics
Creator
Tanaka Tomomi
Izumi Tomoki
Fujihara Masayuki
Source Title
JOURNAL OF BIOLOGICAL DYNAMICS
Volume 13
Issue 1
Start Page 706
End Page 732
Journal Identifire
ISSN 1751-3758
EISSN 1751-3766
Subjects
Stochastic dynamic programming; fish migration; Hamilton-Jacobi-Bellman equation; basic reproduction number; Plecoglossus altivelis altivelis
Language
eng
Resource Type journal article
Publisher
TAYLOR & FRANCIS LTD
Date of Issued 2019-01-1
Access Rights metadata only access
Relation
[DOI] 10.1080/17513758.2019.1685134
[PMID] 31701818
Remark JSPS Research Grant 19H03073 and a grant for ecological survey of a life history of the landlocked Ayu Plecoglossus altivelis altivelis from MLIT of Japan support this research.